Feb 04, 2013 - 3:01 pm
I'm performing a balancing act. With the "right amount" of pain medication and the "right amount" of anti-nausea medication, life can be pleasant. Too much medication wipes me out. Some medication seems to wipe me out a little anyway.
I am also having a little trouble with the eyes (focusing). I have recurrent iritis (a painful swelling within the eyes). I've had this condition on and off for 50 years. The upshot is that reading is very fatiguing, and I can only work on the computer for short intervals.
I started the process of having the voice prosthesis removed. I don't use it; I use esophageal speech instead. The process is to place smaller diameter devices in the TEP (Treacheal - Esophageal Puncture) and let the hole between the food tube and the air tube close down.
Fatigue is big time. I rest (and often snooze) after even the shortest tasks. But I will attempt to keep you informed. Rick.